Previous |  Up |  Next


Title: Orthogonal permutation arrays and related structures (English)
Author: Bonisoli, A.
Author: Deza, M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 24
Issue: 2
Year: 1983
Pages: 23-38
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 05B15
MSC: 05B30
idZBL: Zbl 0527.05014
idMR: MR0733683
Date available: 2012-10-05T21:03:27Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_024-1983-2_6.pdf 1.027Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo